# SDR AALA201907019041

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 55,740 hours, 15,833 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS RIGHT ENGINE FAILED TO SHUTDOWN NORMALLY. AFTER SELECTING CUTOFF SLOW TO STOP RUNNING 30 TO 45 SECONDS. MAINTENANCE PERFORMED TROUBLESHOOTING IAW FIM 73-21-00-815-807-R00. CHECKED 28V AT D41050P PIN 3, FOUND GOOD. CLEANED AND REINSTALLED CONNECTOR. PERFORMED ENGINE RUN IAW AMM 71-00-00. ENGINE SHUTDOWN IMMEDIATELY AFTER FUEL CONTROL SWITCH MOVED TO CUTOFF.
